On the structural optimization problems

Liu, Steve Wenbin and Neittaanmaki, P. and Tiba, Dan (2000) On the structural optimization problems. Comptes Rendus De L Academie Des Sciences Serie I-Mathematique, 331 (1). pp. 101-106. ISSN 0764-4442. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We discuss existence theorems for shape optimization and material distribution problems. The conditions that we impose on the unknown sets are continuity of the boundary, respectively a certain measurability hypothesis.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 02 Apr 2009 11:08
Last Modified: 23 Jun 2014 10:56
Resource URI: https://kar.kent.ac.uk/id/eprint/16328 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year